# SDR UIEA2018122272937

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732846
- Part serial: 661210
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASM HEALTH TEST FAILURE L/H F.A.T.S. DOES NOT COMMAND FAV TO CLOSE.( REMOVED AND REPLACED L/H FAN AIR TEMPERATURE SENSOR IAW B767 AMM 36-11-17 OP/LK CHECK ACCOMPLISHED ON WORK T/C 6736A013PT1. )
